# SDR DXTA2023070390210

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 161 hours, 118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  FEELS LIKE SOMETHING IS BINDING INSIDE DOOR/CORRECTIVE ACTION//TROUBLESHOT AND FOUND THAT OCCASIONALLY WITH THE HANDLE IN THE OPEN POSMON IT TOOK A LITTLE MORE FORCE TO MOVE THE HANDLE AND IT FELT LIKE IT WAS COMING OUT OF A DETENT. REMOVED THE STAIRS AND COVER PANEL.INSPECTED ALL LUBED THE DOOR THE INSIDE AND OUTSIDE OF THE DOOR. OPERATED HANDLE SEVERAL TIMES WHOLE THING IS LOT SMOOTHER NOW. REINSTALLED EVERYTHING. PERFORMED 
SEVERAL MORE OPEN AND CLOSE CYCLES WITH NO FURTHER DEFECTS NOTED. WORK DONE IAW CE680A AMM CH 52-10-00.
